# SDR AALA201907189013

- Difficulty date: July 18, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N802NN
- Make and model: Boeing 737823
- Aircraft serial: 31073
- Aircraft time: 29,496 hours, 12,413 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHT LENS ON FRONT WALL BETWEEN L1 DOOR AND FLIGHT ATTENDANT SEAT WOULD NOT STAY ATTACHED TO LIGHT BASE. REPLACED LIGHT ASSEMBLY PER AMM 33-51-01.
